Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Shreveport, LA

March 30, 20225 counties in Texas; Little River County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2022, 7:44 AM CDT for 5 counties in Texas; Little River County, Arkansas; McCurtain County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2022, 7:44 AM CDT (12:44 UTC)
Expired
Mar 30, 2022, 8:30 AM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Little River County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Morris County, TX, Red River County, TX

The radar

The Shreveport radar (KSHV), 127 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Mar 29, 11:52 PM CDTTornado WatchSPC8 hr
Mar 30, 5:30 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

265 
WUUS54 KSHV 301244
SVRSHV
ARC081-OKC089-TXC037-063-067-343-387-301330-
/O.NEW.KSHV.SV.W.0039.220330T1244Z-220330T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
744 AM CDT Wed Mar 30 2022

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southwestern Little River County in southwestern Arkansas...
  Southeastern McCurtain County in southeastern Oklahoma...
  Northwestern Cass County in northeastern Texas...
  Western Bowie County in northeastern Texas...
  Morris County in northeastern Texas...
  Central Camp County in northeastern Texas...
  Southeastern Red River County in northeastern Texas...

* Until 830 AM CDT.

* At 744 AM CDT, severe thunderstorms were located along a line
  extending from near Boxelder to near Cason, moving northeast at 65
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Boston, Foreman, Daingerfield, De Kalb, Naples, Omaha, Us 259
  And I 30 Intersection, Rocky Branch, Dalby Springs, Marietta,
  Almont, Spring Hill, Lydia, Wallace and Bryans Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

&&

LAT...LON 3382 9430 3383 9428 3382 9425 3322 9440
      3312 9455 3296 9487 3301 9487 3300 9483
      3300 9482 3336 9481 3338 9483 3344 9483
      3385 9430
TIME...MOT...LOC 1244Z 219DEG 58KT 3344 9478 3299 9485 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

50
2 follow-up statements
221 
WWUS54 KSHV 301300
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
800 AM CDT Wed Mar 30 2022

TXC063-387-301309-
/O.CAN.KSHV.SV.W.0039.000000T0000Z-220330T1330Z/
Camp TX-Red River TX-
800 AM CDT Wed Mar 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMP AND SOUTHEASTERN
RED RIVER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

LAT...LON 3312 9454 3312 9455 3303 9473 3357 9466
      3385 9430 3382 9430 3383 9428 3382 9425
      3322 9440
TIME...MOT...LOC 1259Z 219DEG 58KT 3361 9462 3316 9469 

$$

ARC081-OKC089-TXC037-067-343-301330-
/O.CON.KSHV.SV.W.0039.000000T0000Z-220330T1330Z/
Little River AR-McCurtain OK-Cass TX-Bowie TX-Morris TX-
800 AM CDT Wed Mar 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHWESTERN LITTLE RIVER...SOUTHEASTERN MCCURTAIN...NORTHWESTERN
CASS...WESTERN BOWIE AND NORTHEASTERN MORRIS COUNTIES...

At 759 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of De Kalb to near Rocky Branch, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Boston, Foreman, Daingerfield, De Kalb, Naples, Rocky Branch,
Marietta, Wallace, Almont, Spring Hill and Bryans Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3312 9454 3312 9455 3303 9473 3357 9466
      3385 9430 3382 9430 3383 9428 3382 9425
      3322 9440
TIME...MOT...LOC 1259Z 219DEG 58KT 3361 9462 3316 9469 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
466 
WWUS54 KSHV 301316
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
816 AM CDT Wed Mar 30 2022

TXC343-301326-
/O.CAN.KSHV.SV.W.0039.000000T0000Z-220330T1330Z/
Morris TX-
816 AM CDT Wed Mar 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

LAT...LON 3382 9426 3341 9435 3329 9438 3311 9464
      3365 9455 3385 9430 3382 9430 3383 9428
TIME...MOT...LOC 1316Z 208DEG 70KT 3367 9451 3322 9458 

$$

ARC081-OKC089-TXC037-067-301330-
/O.CON.KSHV.SV.W.0039.000000T0000Z-220330T1330Z/
Little River AR-McCurtain OK-Cass TX-Bowie TX-
816 AM CDT Wed Mar 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHWESTERN LITTLE RIVER...SOUTHEASTERN MCCURTAIN...NORTHWESTERN
CASS AND CENTRAL BOWIE COUNTIES...

At 816 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Foreman to near Naples, moving
northeast at 80 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Boston, Foreman, Marietta, Wallace and Spring Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3382 9426 3341 9435 3329 9438 3311 9464
      3365 9455 3385 9430 3382 9430 3383 9428
TIME...MOT...LOC 1316Z 208DEG 70KT 3367 9451 3322 9458 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:57 AM CDT, 47 minutes earlier.

Area forecast discussion, Mar 30, 6:57 AM CDT, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
657 AM CDT Wed Mar 30 2022

.AVIATION...
A mix of VFR and high based MVFR cigs are in place to start the
12Z TAF period, although MVFR cigs should develop through at least
mid-morning ahead of a line of convection now entering the Wrn
sections of E TX, which should affect GGG/TXK/SHV between 13-15Z,
and ELD/MLU between 16-19Z. This line should intensify as it
enters SCntrl AR/N LA E of TXK/SHV, where wind gusts in excess of
40-50kts are possible at ELD/MLU. Low MVFR/possibly IFR cigs and
reduced vsbys are also possible in and near the convection, as it
quickly shifts E of the region by mid-afternoon. VFR conditions
will return in wake of the convection, although additional sct
convection may develop along the front this afternoon across
portions of extreme NE TX/SW AR, possibly affecting the TXK/ELD
terminals. This convection along the front should finally exit the
region by 00Z Thursday, with a wrap-around cu field lingering
through mid to late evening before exiting the area. Some cirrus
may eventually increase late tonight over the Nrn half of the
region ahead of the next upper trough that will dig SE into the
Red River Valley by the end of the TAF period. A very tight pressure
gradient will result in strong Srly winds of 13-20kts with gusts
of 25-35kts, with isolated higher gusts to 40-45kts. Winds will
become WSW 10-20kts from W to E during the afternoon in wake of
the convection, with gusts to 30kts possible. /15/

&&

.PREV DISCUSSION... /issued 431 AM CDT Wed Mar 30 2022/

.SHORT TERM.../Today through Thursday/

A NE to SW band of convection continues to march E across Ern OK
through NCntrl TX early this morning, with much of the convection
becoming more disorganized over the last couple of hours. However,
have noted some bowing structures that have recently developed
within the line as it begins to tap some slightly better
instability with MLCapes of 500-1000 J/Kg E of the line. However,
very steep and almost dry adiabatic lapse rates exist farther E in
the H700-500 lyr over much of E TX/NW LA/SW AR, although atop
steep capping noted in the 06Z KSHV raob. Sfc winds continue to
veer in advance of the line, suggesting that the convection will
remain mostly linear, with the progs suggesting that instability
will continue to gradually wane towards daybreak as the line
enters E TX/extreme SE OK. This trend appears to persist through
mid-morning as it enters portions of SCntrl AR/NW LA, before
instability begins to increase in response to diurnal heating. A
very intense Srly LLJ is expected to intensify further later this
morning to 60-70kts across Lower Toledo Bend Country N into N
LA/SCntrl AR, with these extreme shear values and increasing
instability contributing to an intensifying trend in the
convection after 15Z from SCntrl AR S into NCntrl LA, as the
parent trough axis now entering W TX begins to take on a negative
tilt through midday/early afternoon, increasing large scale
forcing once the convection nears the Lower MS Valley. Thus, an
increasing damaging wind and potential tornado threat will develop
late this morning before the convection races E of the area, and
thus have maintained severe wording in the forecast through early
afternoon. Another concern in the short term is the wind machine,
with portions of the LLJ mixing down resulting in frequent gusts
to 40-45 mph late last night and early this morning over portions
of E TX/Wrn LA. Have maintained the existing Wind Advisory as is
with SE OK/the Wrn counties in E TX through 12Z this morning as
the convection line should be nearing/clearing these area
near/shortly after the Advisory expiration, with winds decoupling
once the convective line continues shifting E.

Much drier air will undercut the ejecting trough axis later this
morning through the afternoon, thus ending the convection quickly
from W to E later this morning through the early afternoon.
However, the attendant cold front now moving through Wrn OK/Lower
TX Panhandle remains progged to quickly shift SE into SE OK/SW
AR/NE TX this afternoon, with just enough mainly elevated moisture
and forcing along the base of the trough yielding a narrow band of
sct convection along the front (as suggested by the CAMs) which
may affect these areas during the afternoon. The progs do maintain
steep elevated lapse rates this afternoon in this slightly
elevated convection, suggesting that an isolated severe threat
will continue for these areas yielding a potential large
hail/localized wind threat, before the convection exits the region
to the E by 00Z Thursday. In addition, post-frontal winds will
increase as well this afternoon which may near Wind Advisory
criteria, but given the brevity and marginal speeds, have opted to
hold off on another Advisory attm and allow later shifts to
monitor.

The pressure gradient will relax after sunset this evening as sfc
ridging builds SE through TX into the Sabine Valley, with wrap-
around cu expected to diminish by mid to late evening as well.
Thus, some radiational cooling within the cooling/dry air mass
will yield a return to below normal temps areawide, as readings
fall into the 40s areawide, with some upper 30s possible in the
protected areas of SE OK/adjacent SW AR. Another compact upper low
analyzed this morning over the Wrn Dakotas into NE WY is expected
to continue diving SSE around the ejecting longwave trough axis,
and should swing SE from the Red River Valley N through OK into
the Ozarks during the day Thursday, resulting in an increase in
elevated cloud cover affecting at least the Nrn half of the
region. Although some forcing exists in these elevated cigs, a
much drier air mass in place should prevent any returns aloft from
reaching the ground, and thus have maintained a dry forecast with
these cigs diminishing from W to E during the afternoon. Some
insolation and continued WNW winds should also result in near of
not slightly below normal temps areawide, with very cool
conditions returning under a mostly clear sky Thursday night.

15

&&

.LONG TERM.../Thursday Night through Wednesday/

Nearly zonal flow will take the place of our current trough as it
moves into the Ohio Valley to begin the long term forecast. We
continue to track a weak upper trough exiting the Intermountain West
and into the Great Plains Friday into Friday Night. The ECMWF has
finally come into line with a drier solution concerning this trough
passage late Friday Night into Saturday but am hesitant to drop pops
completely during these periods. Instead, have lowered pops to
slight chance variety with any precipitation on Saturday moving out
of our region quickly by late morning through the afternoon. We
should remain dry for Sunday but dirty zonal to WSW flow aloft
Sunday Night through Monday will combine with an increasing low
level jet and at the very least, isentropic forcing to support
increasing convective chances beginning Sunday Night but especially
Monday Afternoon into Monday Night. There are some temporal
differences in the medium range progs concerning onset of
precipitation with the ECMWF being about 24 hours slower bringing
precipitation into our region so have split the difference with the
much wetter GFS.

Isentropic forcing becomes more dynamic forcing in advance of an
upper level trough that will move out of the Four Corners Region of
the County and Northern Mexico, into the Southern Plains and the
Texas Hill Country for Monday Night into Tuesday. This promises to
bring much more in the way of scattered convection to the region but
did not bite on likely to widespread pops as some models suggest
given this being the day 7 portion of the 7-day forecast. Way to
early to determine the severity of the convection ahead of this next
trough passage but the GFS solution does support that possibility
given its more cutoff nature to the ejecting trough vs the ECMWF
which shows a much more sheared solution with its positive tilt.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  45  70  43 / 100   0   0   0
MLU  78  47  70  43 / 100  10   0   0
DEQ  74  37  65  35 / 100  10   0   0
TXK  76  43  66  41 / 100  10   0   0
ELD  78  43  68  39 / 100  10   0   0
TYR  76  43  70  43 / 100   0   0   0
GGG  77  43  70  42 / 100   0   0   0
LFK  82  45  73  45 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 PM CDT this afternoon for ARZ050-051-
     059>061-070>073.

LA...Wind Advisory until 1 PM CDT this afternoon for LAZ001>006-
     010>014-017>022.

OK...Wind Advisory until 7 AM CDT this morning for OKZ077.

TX...Wind Advisory until 1 PM CDT this afternoon for TXZ097-112-126-
     138-151-153-166-167.

     Wind Advisory until 7 AM CDT this morning for TXZ096-108>111-124-
     125-136-137-149-150-152-165.

&&

15
Hazardous weather outlook, Mar 30, 4:54 AM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
454 AM CDT Wed Mar 30 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
454 AM CDT Wed Mar 30 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible today, capable of
producing strong and damaging wind gusts, large hail and isolated
tornadoes. Locally heavy downpours will also accompany this
activity today. In addition, strong winds outside of
thunderstorms will continue as well with gusts upwards of 50 mph
possible today. This activity will exit the region from west to
east by later this morning through late this afternoon as a cold
front moves across the region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed today. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

13

In the hours before

Special weather statement, Mar 30, 6:43 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
643 AM CDT Wed Mar 30 2022

TXZ108>110-124-125-301215-
Upshur TX-Camp TX-Wood TX-Franklin TX-Titus TX-
643 AM CDT Wed Mar 30 2022

...A strong thunderstorm will impact portions of southern Franklin,
northeastern Wood, northwestern Upshur, southern Titus and Camp
Counties through 715 AM CDT...

At 642 AM CDT, Doppler radar was tracking a strong thunderstorm over
Quitman, or 11 miles southwest of Winnsboro, moving northeast at 55
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Quitman, Cason,
Scroggins, Pleasant Grove, Newsome, Rocky Mound, Perryville,
Monticello, Roeder and Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM CDT for northeastern
Texas.

&&

LAT...LON 3296 9537 3296 9531 3300 9531 3325 9492
      3311 9481 3299 9482 3272 9540 3287 9552
TIME...MOT...LOC 1142Z 236DEG 49KT 3283 9542

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 30, 7:12 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
712 AM CDT Wed Mar 30 2022

TXZ109-110-124-125-136-137-301300-
Upshur TX-Gregg TX-Smith TX-Camp TX-Wood TX-Titus TX-
712 AM CDT Wed Mar 30 2022

...Strong thunderstorms will impact portions of central Smith,
southeastern Wood, Upshur, southeastern Titus, Camp and west central
Gregg Counties through 800 AM CDT...

At 711 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hainesville to 6 miles north of Tyler.
Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tyler, Mount Pleasant, Gladewater, Gilmer, Pittsburg, Leesburg, Big
Sandy, Hawkins, Clarksville City, Rosewood, Newsome, West Mountain,
Winona, Union Grove, Warren City, Midway, Rocky Mound, Red Springs,
Perryville and Roeder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM CDT for northeastern
Texas.

&&

LAT...LON 3323 9486 3253 9490 3231 9537 3282 9534
TIME...MOT...LOC 1211Z 224DEG 45KT 3278 9532 3242 9534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:06 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus39 min
Mar 30, 6:43 AM CDTSpecial Weather StatementSHVCamp, Titus, Wood32 min
Mar 30, 6:47 AM CDTSevere Thunderstorm WarningSHVBowie, Red River43 min
Mar 30, 6:50 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus and 2 more55 min
Mar 30, 7:12 AM CDTSpecial Weather StatementSHVCamp, Smith, Upshur48 min
Mar 30, 7:26 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Harrison, Marion, Morris, Smith and 1 more49 min
Mar 30, 8:05 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris40 min
Mar 30, 8:17 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris30 min
Mar 30, 8:22 AM CDTSpecial Weather StatementSHVGregg23 min
Mar 30, 8:31 AM CDTSpecial Weather StatementSHVRusk29 min
Mar 30, 8:47 AM CDTSpecial Weather StatementSHVCass, Marion43 min
Mar 30, 9:24 AM CDTSpecial Weather StatementSHVHarrison, Nacogdoches, Panola51 min
Mar 30, 9:39 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby36 min
Mar 30, 10:13 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby47 min
Mar 30, 10:16 AM CDTSpecial Weather StatementSHVSan Augustine44 min
Mar 30, 11:01 AM CDTSevere Thunderstorm WarningSHVSabine, Shelby44 min
Mar 30, 11:34 AM CDTSevere Thunderstorm WarningSHVSabine56 min
Mar 30, 7:35 AM CDTTornado WarningSHVHoward25 min
Mar 30, 7:57 AM CDTSpecial Weather StatementSHVHoward18 min
Mar 30, 8:33 AM CDTSpecial Weather StatementSHVHempstead, Little River42 min
Mar 30, 9:27 AM CDTSpecial Weather StatementSHVHempstead, Lafayette, Miller48 min
Mar 30, 10:19 AM CDTSpecial Weather StatementSHVColumbia, Nevada41 min
Mar 30, 12:48 PM CDTSevere Thunderstorm WarningSHVUnion57 min
Mar 30, 5:46 PM CDTSpecial Weather StatementSHVNevada29 min
Mar 30, 5:38 AM CDTSevere Thunderstorm WarningSHVMcCurtain52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Severe Thunderstorm Warnings in Arkansas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.